# SDR UPS97224621

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 10604501
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, RIGHT MAIN GEAR DOWN INDICATOR DID NOT ILLUMINATE WITH GEAR HANDLE DOWN PERFORMED GREEN LANDING GEAR LIGHT OFF WITH GEAR LEVER DOWN CHECKLIST.  UNEVENTFUL LANDING PINNED GEAR ON RUNWAY.  REMOVED AND REPLACED RELAY R13 AS PER MM 32-09-111 AND WDM 32-64-01. OPS CK'D GOOD.
